Janee' (songsforsanity) wrote in vaginapagina,
Janee'
songsforsanity
vaginapagina

Spotting?

Hello everyone. I've been lurking around for a while, learning and enjoying all the information I've found around here. Unfortunately I've finally got something going on that concerns me and I need to ask a questions about.

I've been on the same BC pill for around 9 months now - not a single problem with it. I'm generally really good at remembering to take it around the same time every day. I couldn't tell you for the life of me what brand of pill it is though... Anyway, when my period came around as normal last or so week - it hit at a very inconvenient  time. For my own reasons I just didn't want to mess with my period being its normal 4 to 5 days long, so only took 3 of the placebo pills. This has worked find for me in the past and cut my period short within 24 hours. Though even after 3 days of taking an active pill, I was still bleeding. Nothing too heavy, but enough a tampon was needed.

Now 7 days into my active pills, I'm not exactly bleeding, but getting the icky brown blood that normally would come at the begining or end of one of my periods. Is this just break through bleeding? Should I be concerned at this point? 

Any advice or info to ease my over-worrying brain would be appreciated.

Oh! An afterthought, I keep getting different answers to this question. Say I miss a pill one day and remember the next day, so take 2 pills at my normal time to catch back up. Am I at risk of getting pregnant? Do I need to be using back up protection?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments